Dcr Capsule Questions

I am 75 years old. I am asked to take Diacerein and Glucosamine tablets twice daily for my Knee arthritis. Is it OK?

Dr. Vishesh Sareen 89% (12379 ratings)
MD(EH)/AM/Accupressure
Homeopath, Chandigarh
I am 75 years old. I am asked to take Diacerein and Glucosamine tablets twice daily for my Knee arthritis. Is it OK?
You may take it for some days. F you are feeling better then it's okay. Take it only for ten days and see the results.
2 people found this helpful
Submit FeedbackFeedback

Dear doctor, I have undergone an dcr with intubation eye surgery at a renowned hospital. But get infected after a month. The tube is yet to be removed. What you suggest at this moment.

Dr. Prakhar Singh 94% (9320 ratings)
MBBS, Basic Life Support (B.L.S), Advanced Cardiac Life Support, Fellow of Academy of General Education (FAGE)
General Physician, Delhi
Dear doctor, I have undergone an dcr with intubation eye surgery at a renowned hospital. But get infected after a mon...
I am sorry to hear about your concern but will be happy to assist you. The most common cause of failed endonasal dacryocystorhinostomy (dcr) is membranous obstruction. Lacrimal silicone tube intubation is effective treatment method for functional epiphora let's connect over a call so that we can discuss your concern in details and make a suitable treatment plan for you.
Submit FeedbackFeedback

Facing with knee pain,is their any medicin without side effects?present I am using topnack sr once in a week.lost week I went to doctor.he was given Diacerein Capsuls IP 50 mg.pl give me advice.

Dr. Akshay Kumar Saxena 90% (2898 ratings)
Dip. SICOT (Belgium), MNAMS, DNB (Orthopedics), MBBS
Orthopedist, Delhi
Hi , This is Dr Akshay from Fortis Hospital. Kindly let me know your age and upload your x rays for us to prescribe some medications. Meanwhile continue with you physiotherapy. Thanks & Regards Dr Akshay Kumar Saxena
Submit FeedbackFeedback

I am suffering from severe to moderate knee pain from last 2 years. I visited my family Doc couple of times and he prescribed Glucosamine and Calcium Caps for 1 months but it didn't work. After small research in glass I found that Diacerein 50 mg would be more helpful. I would I to know the dosage and another substitute medicine besides Diacerein.

Dr. Dinesh Bajpai 89% (3450 ratings)
BAMS
Ayurveda, Sonipat
I am suffering from severe to moderate knee pain from last 2 years. I visited my family Doc couple of times and he pr...
Diacerein. The recommended starting dose is 50 mg once daily with evening meal for the first 2 to 4 weeks of treatment, after which the recommended daily dose is 50 mg twice daily. The treatment should be taken with food, one with breakfast and the other with evening meal. The capsules must be swallowed intact, without opening them, together with a glass of water.
9 people found this helpful
Submit FeedbackFeedback

I suffer from knee pain amd contacting physician subscribe me ch alpha 30- day supply for three months and diacerein 50 mg each day twice for three months. I am afraid of side affects so I consult your esteemed character thanks.

Dr. Arungeethayan 92% (832 ratings)
Fellowship of the Royal College of Surgeons (FRCS), Membership of the Royal College of Surgeons (MRCS)
Orthopedic Doctor, Trichy
I suffer from knee pain amd contacting physician subscribe me ch alpha 30- day supply for three months and diacerein ...
Diacerein can cause loose stools sometimes. These medications do not help if your arthritis is severe. Weight reduction and activity modification like avoiding squatting and sitting on the floor and thigh muscle strengthening exercises can help. If they do not they knee replacement is the final option.
Submit FeedbackFeedback

Doctor suggested my father for endoscopic DCR surgery for his eye. I am curious to know whether any exercise are their to avoid surgery as I heard that specific exercise in this regard can work. Please guide me about decision. Note that age mentioned below is the age of my father which is 63 now.

Dr. Arjun Kumar Singh 91% (1240 ratings)
MBBS, DOMS, MS - Ophthalmology, Fellowship In Phacoemusification, Senior Consultant Surgeon
Ophthalmologist, Patna
Doctor suggested my father for endoscopic DCR surgery for his eye. I am curious to know whether any exercise are thei...
Chronic dacrocystitis is not curable with medicine ,DCR either open or endoscopic is only solution for watering.
1 person found this helpful
Submit FeedbackFeedback

Recently I have done my right knee mri and resulting grade 3 tear posterior torn medial meniscus comes please advise whether I required any surgery or it will cure from medicine my knee hurt when walking or bending doctors prescribe tablet diacerein and disperzyme tablet for one month.

MS - General Surgery
General Surgeon,
Recently I have done my right knee mri and resulting grade 3 tear posterior torn medial meniscus comes please advise ...
Grade iii will land up I surgery but after 12 weeks of injury get your knee clinically examined if still there is pain and subluxation get arthroscopy.
1 person found this helpful
Submit FeedbackFeedback

I am 68+ female .has knee pain peter arthritis, patella shows osteophytes ,loose particles in knee. Was prescribed glucosamine+ diacerein50 mg taking it for two days my urine colour is deep yellow, should I discontinue.

Dr. Jayasree Ramesh 89% (564 ratings)
MBBS, MD - Physical Medicine & Rehabilitation
Orthopedist, Mumbai
I am 68+ female .has knee pain peter arthritis, patella shows osteophytes ,loose particles in knee. Was prescribed gl...
In advance grades of oa, these medications have little role. Depending on the grade of your oa. can take a consult whether to continue the medicine.
1 person found this helpful
Submit FeedbackFeedback

I have been taking diacerein od for 6-7 months when I began having acute pain on my knee. I am 64 years old. After 1-2 months condition improved. Now only 5% pain remains and I experience it only when I walk too fast or suddenly turn on my legs. This state continues. However, I experience great flatulence after the drug every day which is very annoying so the qn is- 1. Should I discontinue now? 2. If I must continue, is there a better substitute?

Dr. Pratyush Gupta 88% (70 ratings)
MS - Orthopaedics
Orthopedic Doctor, Indore
I have been taking diacerein od for 6-7 months when I began having acute pain on my knee. I am 64 years old. After 1-...
Hello Mr. lybrate-user, good to hear that only 5% of your pain is remaining. Flatulence or diarrhoea is common side effect of dicerin. You can stop dicerin now. You may start other suppliment containing glucosamine, chondrotine. Calcium and vit d to continue. Drink lot of water. I hope it helps.
Submit FeedbackFeedback

Sir mujai covid huha tha march 21 abhi mujai gutno kai joint mai dard hota hai harek joint mai pain ho raha hai 1 month sai docter nai diacerein and glucosamine lai raha lakin dard ho raha hai suggest new medicine.

Dr. Sonia Sharma 87% (33 ratings)
Physiotherapist, Bharatpur
Sir mujai covid huha tha march 21 abhi mujai gutno kai joint mai dard hota hai harek joint mai pain ho raha hai 1 mon...
Namaste! knee joint m isomatric kijiye 20 times repitaion and 10 second holding hot formantation kijiy and knee banding side by side kijiye footh bath lijiye 10 mint ka than ankle toe movement kijiye 10 times get well soon thank you.
Submit FeedbackFeedback